MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Model Number AGH146000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Type of procedure-other devices used-lesion information - diagnostic cath -lhb w/wo lv, ivus single vessel, interventional catheterization - single de stent, cath adj dx - peripheral ivus addl vessel.Level of disease-calcium etc[?].Lesion in true ramus arising from the lm.99% stenosis in ostial ri with timi2 flow concerning for plaque rupture.Patient harm - no harm detected.Device able to be returned? no.Mdr report #: mw5117196 [initial reporter: (b)(6) (nurse)].[describe event or problem].During interventional cardiac procedure, prowater wire used in an attempt to place stent.When the prowater wire was protracted, it was noted to have come back and the tip of the wire was seen embolized to the distal ramus.The stent remained partially in the lm.Given the nonobstructive lm disease, further maneuvers were felt to be unsafe.The decision was made to leave the ri as a ptca alone.Given the wire fragment was very distal, attempts to snare the fragment were felt to be high risk for causing ischemia and vessel injury.It is estimated that the retained fragment measures approximately 2.5 cm.No identified adverse outcomes to date.Patient discharged to home on (b)(6) 2023.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key16942839
Report Number3004718255-2023-00298
Device Sequence Number12515835
Product Code DQX
UDI-Device Identifier04547327056120
UDI-Public(01)04547327056120(17)251130(10)221207A32A
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2023
Report Date (Section F) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberAGH146000
Device Catalogue NumberAGH146000
Device Lot Number221207A32A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/03/2023
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer05/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/16/2023